# SDR DL72S951625

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Corrosion
- Location: Nr 3 Te Flap
- Component: 652163262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP O/B CARRIAGE SUPPORT HOUSING LOWER SURFACE, TWO FASTENER HOLES CORRODED.  REAMED HOLES TO .312 TREATED AND INSTALLED BUSHING.
